# SDR AALA202404105338

- Difficulty date: April 9, 2024
- Submitted: April 10, 2024
- Operation: Air carrier
- Aircraft: N306PB
- Make and model: Boeing 737823
- Aircraft serial: 31257
- Aircraft time: 20,411 hours, 8,694 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Holder
- Part number: UNKNOWN
- Condition: Unsecure
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LIGHT ABOVE THE LUGGAGE BINS BY ROW 12EDF HANGING BY ITS WIRES. REINSTALLED EMERGENCY EXIT LIGHT HOUSING ABOVE BINS 12DEF. PER AMM 33-51-01.
